# SDR 98UAL900216

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610UA
- Make and model: Boeing 767222
- Aircraft serial: 21871
- Engine: Pwa JT9D7R4D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AND CRUISE, RIGHT ENGINE POWER LEVEL FLUCTUATES WITH THROTTLE LEVEL STATIONARY, RESULTING IN AIRSPEED FLUCTUATION OF +/- 10 KNOTS.  *S/D*  FUEL PUMP, FUEL CONTROL UNIT, ENGINE VANE AND BLEED CONTROLLER, AIRCRAFT P2/T2 SENSOR AND FCU TT2 SENSOR WERE REPLACED.  THE ENGINE WAS BORESCOPED.  THE THROTTLES WERE RIGGED.  NO HARD FAULTS COULD BE FOUND WITH THE ENGINE.  ENGINE WAS THEN REPLACED TO FIX PROBLEM.  AIRCRAFT HAS FLOWN SIX FLIGHTS SINCE THE ENGINE CHANGE WITHOUT FURTHER INCIDENT.  OFF ENGINE WILL BE RUN IN THE TEST CELL FOR TROUBLESHOOTING.
